Get your Health question answered in 3 easy steps

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pimple above eyebrow and swollen eyes?

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 7522 Questions

default
Posted on Mon, 4 Aug 2014 in Skin Hair and Nails
Question: I have a cystic pimple above my brow bone and I feel it has grown underneath. My eye has been swollen for three days now & the bags under my eyes are swollen.
doctor
Answered by Dr. Kakkar S. 46 minutes later
Brief Answer:
Oral antibiotics

Detailed Answer:
Hello and welcome to healthcaremagic

I am Dr kakkar. I have gone through your query and I have understood it.

If I was the treating doctor I would suggest you a week of oral antibiotics. My choice of oral antibiotics would have been either Cephalexin 500mg(keflex) thrice daily for a week OR Ciprofloxacin 500mg twice daily for a week.

An OTC oral antiinflammatory e.g ibuprofen once or twice daily would provide symptomatic relief from pain and swelling.

Topical application of an antibacterial ointment e.g either fucidic acid (fucidin) OR mupirocin (bactroban) would benefit in addition.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  

Recent questions on Mupirocin

doctor1 MD

Hello I'm trying to figure out what is on my inner thigh it is sore and the skin is very soft and the red is a little swollen, I just noticed this today.

doctor1 MD

My baby is 10 days ... He got pus filled boil on his umbical cord... I have attached image for reference... is it normal or something to worry

doctor1 MD

use of mupirocin ointment nasally
I am having I spinal fusion in the morning and was instructed to use mupirocin nasally prior to arrival. the mupirocin I received from the pharmacy is 2% ointment when I read the internal literature it said not to use in the nose but that there are nasal forms of the medicine. I think I tecieved the wrong stuff from the pharmacy that being said. should I still use it or wait and see what the doctor would like to do in the morning?

doctor1 MD

Patient : About two weeks ago, I developed small, red bumps and red irritation around my mouth. It proceeded to worsen so went to a walk-in appointment with dermatologist . I was prescribed a general anti-biotic and face cream. Getting no better,...

doctor1 MD

Can anything be done to get rid of crusty spots in my nostrils ? They are not sore and do not bleed, but they won't go away. My ENT doctor gave me Mupirocin ointment,, and I used it nightly for weeks on end finally giving up as it did nothing. My complaint with him was that had lost my sense of smell a couple of years ago. I cannot smell good or bad odors. After I had a nasal X-ray, he told me that my sinus passages were clear, and no infection. I have used over many years a OTC Nasal spray, and wondered if that has damaged my sense of smell ? I I live alone and have to triple check myself to make sure the gas jets on my stove are off. The Dr. said it would come back, but it is now 6 months later and still not a thing !Sue Cadman

doctor1 MD

I have a painful belly button. There is also a brownish discharge that takes about three hours to refill the cavity after cleaning it out. The discharge is extremely smelly and resembles a fecal odor. I also experience pain when the area around the belly button is palpated, primarily directly below. Two sores are now apparent in the cavity but were not there a week ago when the symptoms first appeared. The amount of discharge has been constant regardless of the presence of the sores. I do not have a fever. I've seen two doctors about this condition. One prescribed a topical cream called Mupirocin Ointment. The next prescribed an antibiotic pill called Sulfamethoxazole. Both have been ineffective at relieving any of the symptoms.